# SDR AALA201709189029

- Difficulty date: September 16, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N109NN
- Make and model: Airbus A321-231
- Aircraft serial: 5955
- Aircraft time: 13,591 hours, 2,777 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SEAT MOUNTED FLOOR PROXIMITY EMERGENCY ESCAPE PATH LIGHT OUT AT SEAT 20C. PERFORMED TROUBLE SHOOTING AND SECURED ESCAPE PATH LIGHT CONNECTOR AT SEAT 20C PER MM33-51-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
